# SDR CA120117002

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 5,404 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 5,412 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT`S SIDE, LT, WINDSHIELD, ACRYLIC-HEATED, CRACKED IN-FLIGHT, CRUISE.  ACFT WAS DEPRESSURIZED AND LANDED WITHOUT INCIDENT AT CLOSEST SUITABLE AIRPORT.
